Health advice

Today I feel shocking! I have read the posts about lack of sleep, headache and dizziness but all seem to start when people quit. I have had 12 days on the patches and have not slept brilliantly but apart of that I have felt ok. Today I am so dizzy! Cannot even move from the sofa. Can this happen after 12 days? Is it related to the quit? To the patches? It just seems strange to manifest itself after 12 days! Your advice will be appeciated:) thanks, Marta

7 Replies

oldestnewest
  • Are you going down with something?

    I didn't get that on patches, but maybe yours are a bit strong?

  • Thanks Gemma Lou, I don't think so.... I am Nicorette 25 grams step one but only 16 hours ones, they have been fine so far, talked too soon. Hope you are feeling better today:)

  • Quitting affects people differently, it may well be quit related but those symptoms don't seem typical to me.

    Its probably nothing worry about but I don't think any of us on the forum are medical people so you would be well advised to speak to a doctor, to put you mind at ease if nothing else.

  • Thanks Gemma Lou, I don't think so.... I am Nicorette 25 grams step one but only 16 hours ones, they have been fine so far, talked too soon. Hope you are feeling better today:)

    I'm a lot better thanks, have had a couple of moments where I fancied a fag but compared to yesterday it's been a breeze!!

    Hope you feel better soon :)

  • MArta

    I too quit with patches. I defo (and many of my quit buddies) initially experienced the lack of sleep, insomnia, an absolute nightmare, well it would have been if we were sleeping!!!!!! The lack of sleep throughout the night didn't make way for a good next day!! Tiredness leads to headaches, but please also bear in mind headaches can be caused by dehydration. We all know a cup of tea comes hand in hand with a cig, so when we quit, we are all guilty of perhaps a not drinking as much too, causing dehydration.

    So, please, please plenty water.

    The dizziness is worrying tho, not a nice feeling, so please have a word with your Doc.

    Fi x

  • Thanks for all your comments, I am not sure what it was.....might not be related, I have never drank tea or coffee and always drank lots of water and herbal teas, so I don't think it is dehydration,all good after one hour, managed to cook a few batches of butternut squash soup, chicken and lentil stew and cleared some cupboards in the kitchen. This new me is getting very scary!!!!:) nite, nite!

  • Hi Marta,

    I was getting a lot of headaches on the higher dose patch so switched to step 2 with the lozengers if required and my headaches have been few and far between!

    Hope this helps.

    Soup, now that you say it I forgot about mine, it will be more like a stew by now :eek:

You may also like...